On a Multiple Stratonovich-type Integral for Some Gaussian Processes



We construct a multiple Stratonovich-type integral with respect to Gaussian processes with covariance function of bounded variation. This construction is based on the previous definition of the multiple Itô-type integral given by Huang and Cambanis [Ann. Propab. 6(4), 585–614] and on a Hu–Meyer formula (that is, an expression of the multiple Stratonovich integral as a sum of Itô-type integrals of inferior or equal order) for the elementary functions. We also apply our results to the fractional Brownian motion with Hurst parameter \(H > \frac{1}{2}\).


Itô-type multiple integral Stratonovich multiple integral Hu–Meyer formula 


  1. 1.
    Dasgupta A., and Kallianpur G. (1999a). Multiple fractional integrals. Probab. Theory Related Field. 115(4):505–525CrossRefMathSciNetMATHGoogle Scholar
  2. 2.
    Dasgupta A., and Kallianpur G. (1999b). Chaos decomposition of multiple fractional integrals and applications. Probab. Theory Related Fields 115(4):527–548CrossRefMathSciNetMATHGoogle Scholar
  3. 3.
    Duncan T.E., Hu Y., and Pasik-Duncan B. (2000). Stochastic calculus for fractional Brownian motion, I. Theory. SIAM J. Control Optim. 38(2):582–612CrossRefMathSciNetMATHGoogle Scholar
  4. 4.
    Hu Y.Z., and Kallianpur G. (1998). Exponential integrability and application to stochastic quantization. Appl. Math. Optim. 37:295–353CrossRefMathSciNetMATHGoogle Scholar
  5. 5.
    Hu, Y. Z., and Meyer, P. A. (1988). Sur les intégrales multiples de Stratonovitch, Séminaire de Probabilités, XXII. Lecture Notes Math. 1321, 72–81, Springer, Berlin.Google Scholar
  6. 6.
    Hu, Y. Z., and Meyer, P. A. (1993). On the approximation of Stratonovich multiple integrals, Stochastic Processes, 141–147, Springer, New York.Google Scholar
  7. 7.
    Huang S.T., and Cambanis S. (1978). Stochastic and multiple Wiener integrals for Gaussian processes. Ann. Probab. 6(4): 585–614CrossRefMathSciNetMATHGoogle Scholar
  8. 8.
    Itô K. (1951). Multiple Wiener integral. J. Math. Soc. Jpn. 3:157–169MATHCrossRefGoogle Scholar
  9. 9.
    Johnson G.W., and Kallianpur G. (1993). Homogeneous chaos, p-forms, scaling and the Feynman integral. Trans. Amer. Math. Soc., 340(2):503–548CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    Nualart D., and Zakai M. (1990). Multiple Wiener–Itô integrals possessing a continuous extension, Probab. Theory Related Field. 85:131–145CrossRefMathSciNetMATHGoogle Scholar
  11. 11.
    Solé J.Ll., and Utzet F. (1990). Stratonovich integral and trace. Stochas. Stochas. Rep. 29(2):203–220MATHGoogle Scholar
  12. 12.
    Sugita H. (1989). Hu–Meyer’s multiple Stratonovich integral and essential continuity of multiple Wiener integral. Bull. Sci. Math. 113(4):463–474MathSciNetMATHGoogle Scholar
  13. 13.
    Wiener N. (1938). The homogeneous chaos. Am. J. Math. 60:897–936CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  1. 1.Departament de Matemàtiques, Edifici CUniversitat Autònoma de BarcelonaBellaterraSpain

Personalised recommendations